MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CORPORATION KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CORPORATION KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL PLASTIC SURGERY
Model Number CTF03
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon was inserting a trocar -obturator bent.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES CORPORATION
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key23402064
Report Number23402064
Device Sequence Number10047440
Product Code GCJ
UDI-Device Identifier00607915123550
UDI-Public(01)00607915123550
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/03/2025
Report Date (Section F) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTF03
Device Lot Number1558059
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/28/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age23 YR
Patient SexFemale
Patient Weight73 KG
Date Report Sent to FDA10/03/2025